# SDR CA001002006

- Difficulty date: September 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Damaged
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REPORTED ATERNATE TAKEOFF STALL FAIL ON EICAS ALONG WITH THE SHAKER.MAINTENANCE FOUND NR 2 AOA VANE DAMAGE. THEY REPLACED THE 2 AOA VANES AND THE STALL COMPUTER.
